# SDR CALA0001694

- Difficulty date: November 6, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT EACH END OF LT PYLON PANEL NR 8111C ATTACH SUPPORT ANGLE.  THE SUPPORT ANGLE WAS REMOVED AND A NEW SUPPORT ANGLE WAS INSTALLED IAW SRM 51-10-3 AND 51-30-2.
